# SDR DL76G011252

- Difficulty date: July 28, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 783 hours, 125 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Line
- Part number: 272T1200176
- Part serial: NA
- Condition: Cracked
- Location: #7 Spoiler
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT HYD SYSTEM FLUID LOSS.REPLACED NO.7 SPOILER ACTUATOR LINE WITH TEMP LINE.FWD TO MCO.                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                             ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
